Communications in Mathematical Physics

, Volume 297, Issue 3, pp 759–816

On the Fundamental Solution of a Linearized Homogeneous Coagulation Equation


DOI: 10.1007/s00220-010-1058-z

Cite this article as:
Escobedo, M. & Velázquez, J.J.L. Commun. Math. Phys. (2010) 297: 759. doi:10.1007/s00220-010-1058-z


We describe the fundamental solution of the equation that is obtained by linearization of the coagulation equation with kernel K(x, y) = (xy)λ/2, around the steady state f(x) = x−(3+λ)/2 with \({\lambda \in (1, 2)}\) . Detailed estimates on its asymptotics are obtained. Some consequences are deduced for the flux properties of the particles distributions described by such models.

Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  1. 1.Departamento de MatemáticasUniversidad del País VascoBilbaoSpain
  2. 2.ICMAT (CSIC-UAM-UC3M-UCM) Facultad de MatemáticasUniversidad ComplutenseMadridSpain